# SDR AALA202205239698

- Difficulty date: May 20, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N829NN
- Make and model: Boeing 737
- Aircraft serial: 33210
- Aircraft time: 36,777 hours, 14,912 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAV D DOOR STUCK AND CAN'T OPEN. ADJUSTED LAVATORY DOOR AS PER CMM 25-40-64.
